MathSciNet Relay Station
MathSciNet bibliographic data
MR412439 30A98
Gilbert, John E. On the ideal structure of some algebras of analytic functions. Pacific J. Math. 35 (1970), 625–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement